MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE FEM POR CR RT SZ 6; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US ATTUNE FEM POR CR RT SZ 6; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Catalog Number 150401206
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cyst(s) (1800); Pain (1994); Insufficient Information (4580)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: as the catalog/model number was not provided, the (01) gtin is not available.
 
Event or Problem Description
It was reported following a revision procedure.The event involved a surgeon revising a cementless femur after the patient developed a tibial cyst.The revision was performed in the context of multiple prior cementless tibial revisions and post-trauma tibial tray revisions within the past nine months.The patient required a corrective invasive procedure in which the device was replaced or revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10 (concomitant).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: corrected: h6 (health effect - clinical code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: a1, b5, d4 (catalog, expiration date, lot), d6a, d6b, g4 pma/ 510(k), h4, h5.Corrected: d1, d2a, d2b, d4 (primary udi).
 
Event or Problem Description
Additional information received: patient: (b)(6).Surgery date: (b)(6) 2024.Reason for revision: femoral component revision for femoral cyst.Ref: (b)(4).Lot: 4332569.Description: size 6 cementless right cr femur.Operative side: right.Explant date: (b)(6) 2025.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: b5, h6 (clinical code).
 
Event or Problem Description
Additional information received: a.One lady was pretty big person - solid, she was doing okay and had a fall and kept complaining of knee pain for a long time, 15-19 month showed too much activity on bone scan, she was subsequently revised."just a bit of additional bone scan activity that persisted.B.Electrician went back to work early - after 3m or less the were back to work it¿s a physical job in the country".Got the biomechanics reports - fibrosis ingrowth.C.Another retired carpenter - did well for 3 months, jumped into a pool and bottomed out.At the time he almost vomited with pain.Had ongoing discomfort and was revised.D.Another guy who had loosening on femur, retired tough guy, total knee, went on do a 1000km walk 2-3 months post surgery.Suffered aseptic loosening of femur.E.Another lady late 60s, she kept complaining of pain, wondered if she got osteoporosis.Bone scan results showed aseptic loosening of baseplate.Not active lifestyle.These were the related pc's.(b)(4).

Brand Name
ATTUNE FEM POR CR RT SZ 6
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24484795
Report Number1818910-2026-03883
Device Sequence Number5104521
Product Code MBH
UDI-Device Identifier10603295041498
UDI-Public(01)10603295041498(17)331031(10)4332569
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150401206
Device Lot Number4332569
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/11/2026
03/18/2026
03/18/2026
04/14/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/12/2026
03/18/2026
03/25/2026
04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK ATTUNE FEMORAL.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown